# SDR 372PA0003

- Difficulty date: March 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,098 hours, 25,432 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-nav disconnects in flight uncommanded will not engage.
